By Bawsack - 22/11/2016 09:45 - United Kingdom - Edinburgh
Add a comment - Reply to : #
Oh, I'm so sorry. This is why I haven't gotten one... I used to have these kind of cramps for years, but they've mostly stopped since I've been on the pill.
For those wondering, it depends on the type. Assuming we're talking about birth control, most commonly there are implants that are like a little rod they put in your arm, or three different types that are called IUDs and are planted into the uterus. The three IUDs last up to 3, 5, or 10 years. The 10 year is the only non medicated one which uses copper. Any of these can be removed at any time by your gynecologist. Depending on which type she has, there could be many reasons for it. Personally, I've had the 10 year implant (ParaGard) for about 4 years, it hasn't affected cramps, nausea, or anything else. I like that it doesn't release hormones which prevents a lot of potential side effects of other female contraceptives.
I assumed the FML was about the copper one, or at least that was what my comment was about. I've read about a lot of women having worse problema after the implant than on nothing, and I have less cramps and less bleeding on the pill than without, men would like to use something without the risk of blod clots, depression, weight gain... I'm quite prone to depression even without the pill, but I wouldn't be able to function of the cramps were worse than before I went on the pill.
My friend got one and she ended up being anemic because she wouldn't stop bleeding and now she can't get a doctor to remove it because it is "stuck". Yeah, I'll just pass on getting one
I have had the implant for three years now and I've found the past year that the hormones have run low and I'm having more symptoms than the previous two years. I recommend getting a three-year implant replaced at 2.5 years to avoid the problems associated with the final six months.
Could be a bladder infection just as much as an implant. Or an infection from an implant from sex or general infection. Best to see a doctor before you decide anything.
Yes, I know she meant a BC implant, though I assumed she meant of the IUD variety instead of the chip-in-arm. UIDs CAN make some people more prone to uterine infections from sex, and you can also get a UTI from having sex. If the mucus membrane at the cervix was thinner than usual due to the implant wearing out and producing less hormones, and the OP is sexually active, it would be possible for the bacteria to get through the membrane. If it's a UTI, it doesn't even have to get through the membrane in order to cause symptoms similar to a uterine infection.
Wow, we're like brethren. I've had the implant for 1.5 years and it's been good (besides some acne) until now. Last night I woke up at 4 am in incredible pain. It's all a blur now, like a fever dream or something. But I thought there was something seriously wrong and I was going to die. Nope, just regular cramps, like I used to have.